World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 04, Issue 08 (December 2007)

No Access
STAR PRODUCTS ON GENERALIZED COMPLEX MANIFOLDS
  • Pages:1231–1238

https://doi.org/10.1142/S0219887807002533

No Access
A CHERN–SIMONS E8 GAUGE THEORY OF GRAVITY IN D = 15, GRAND UNIFICATION AND GENERALIZED GRAVITY IN CLIFFORD SPACES
  • Pages:1239–1257

https://doi.org/10.1142/S0219887807002545

No Access
MATHEMATICAL SUPPORT TO BRANEWORLD THEORY
  • Pages:1259–1267

https://doi.org/10.1142/S0219887807002557

No Access
ON PERTURBATIONS OF MORSE HAMILTONIANS
  • Pages:1269–1283

https://doi.org/10.1142/S0219887807002569

No Access
PARAMETRIC NONHOLONOMIC FRAME TRANSFORMS AND EXACT SOLUTIONS IN GRAVITY
  • Pages:1285–1334

https://doi.org/10.1142/S0219887807002570

No Access
GRADED INFINITE ORDER JET MANIFOLDS
  • Pages:1335–1362

https://doi.org/10.1142/S0219887807002582

No Access
REDUCTION PROCEDURES IN CLASSICAL AND QUANTUM MECHANICS
  • Pages:1363–1403

https://doi.org/10.1142/S0219887807002594